Alert archive / Oregon / Gale Warnings in 2014

Gale Warning 41, NWS Medford, OR

October 14, 2014

NWS Medford, OR issued this gale warning at Oct 14, 2014, 7:15 PM PDT. It took effect at Oct 14, 2014, 10:00 PM PDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 14, 2014, 7:15 PM PDT (02:15 UTC)
In effect from
Oct 14, 2014, 10:00 PM PDT
Expired
Oct 15, 2014, 3:10 AM PDT
In force
5 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

697 
WHUS76 KMFR 150215
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
715 PM PDT TUE OCT 14 2014

...ACTIVE WEATHER PATTERN WILL GENERATE HIGH SEAS AND PERIODS OF
MODERATE TO STRONG WINDS THROUGH THE WEEK...

PZZ350-370-151515-
/O.CON.KMFR.SW.Y.0112.000000T0000Z-141016T1800Z/
/O.NEW.KMFR.GL.W.0041.141015T0500Z-141015T1100Z/
/O.EXT.KMFR.SI.Y.0115.141015T0500Z-141018T0000Z/
/O.CON.KMFR.SE.W.0060.141015T0600Z-141015T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
715 PM PDT TUE OCT 14 2014

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 AM PDT THURSDAY...
...GALE WARNING IN EFFECT UNTIL 4 AM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 5 PM PDT
FRIDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 PM THIS
EVENING TO 5 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 AM PDT WEDNESDAY. THE SMALL
CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 5 PM PDT FRIDAY.
A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 PM THIS
EVENING TO 5 AM PDT WEDNESDAY. A SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 AM PDT THURSDAY. 

* SEAS: WEST SWELL DOMINATED SEAS OF AROUND 10 FEET AT 12 
  SECONDS TRANSITIONS TO A CHAOTIC MIX OF NORTHWEST SWELL AND 
  INCREASED SOUTHERLY WIND WAVES TONIGHT INTO WEDNESDAY. TONIGHT 
  WILL FEATURE A PERIOD OF VERY STEEP SEAS AS THE WINDS PEAK. BY 
  WEDNESDAY AFTERNOON MIXED SEAS INCREASE TO 14 TO 16 FEET WITH 
  DOMINANT PERIOD OF 14 SECONDS. 

* WINDS: SOUTH WINDS WILL INCREASE TO 25 TO 30 KT WITH FREQUENT 40
  KT GALE FORCE GUSTS TONIGHT WITH STRONGEST WINDS BEYOND 5 NM
  FROM SHORE. MODERATE WINDS WILL CONTINUE AT 20 TO 25 KT
  WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT. SOUTH WINDS INCREASE
  TO 20 TO 30 KT ON THURSDAY...WITH THE POTENTIAL FOR GALE FORCE
  WINDS AGAIN LATE THURSDAY INTO FRIDAY.

* AREAS AFFECTED: STEEP SEAS WILL AFFECT ALL COASTAL WATERS...
  WHILE VERY STEEP SEAS WILL IMPACT AREAS BEYOND 8 NM FROM THE
  SHORE. GALES WILL AFFECT AREAS BETWEEN 8 NM AND 25 NM FROM
  SHORE TONIGHT...AND SMALL CRAFT ADVISORY LEVEL WINDS WILL AFFECT ALL
  AREAS TONIGHT...THEN AFFECT AREAS GENERALLY BEYOND 5 NM FROM
  SHORE WEDNESDAY MORNING THROUGH THURSDAY. THURSDAY NIGHT INTO
  FRIDAY SMALL CRAFT ADVISORY LEVEL WINDS WILL AFFECT ALL AREAS.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ356-376-151515-
/O.CON.KMFR.SI.Y.0115.000000T0000Z-141018T0000Z/
/O.CON.KMFR.SW.Y.0112.000000T0000Z-141016T1800Z/
/O.CON.KMFR.SE.W.0060.141015T0600Z-141015T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
715 PM PDT TUE OCT 14 2014

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM
PDT FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 AM PDT THURSDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 PM THIS
EVENING TO 5 AM PDT WEDNESDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 PM THIS
EVENING TO 5 AM PDT WEDNESDAY. A SMALL CRAFT ADVISORY FOR WINDS
REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY. A SMALL CRAFT ADVISORY
FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 AM PDT THURSDAY. 

* SEAS: WEST SWELL DOMINATED SEAS OF AROUND 10 FEET AT 12 
  SECONDS TRANSITIONS TO A CHAOTIC MIX OF NORTHWEST SWELL AND 
  INCREASED SOUTHERLY WIND WAVES TONIGHT INTO WEDNESDAY. TONIGHT 
  WILL FEATURE A PERIOD OF VERY STEEP SEAS AS THE WINDS PEAK. BY 
  WEDNESDAY AFTERNOON MIXED SEAS INCREASE TO 13 TO 15 FEET WITH 
  DOMINANT PERIOD OF 14 SECONDS. 

* AREAS AFFECTED: STEEP SEAS WILL AFFECT ALL COASTAL WATERS... 
  WHILE VERY STEEP SEAS WILL IMPACT AREAS BEYOND 8 NM FROM THE 
  SHORE. SMALL CRAFT ADVISORY LEVEL WINDS WILL GENERALLY AFFECT 
  AREAS BEYOND 5 NM FROM SHORE THIS EVENING...THEN AFFECT ALL 
  AREAS TONIGHT...AND THEN ONLY AREAS NEAR CAPE BLANCO AND 
  POINTS WEST THROUGH WEDNESDAY NIGHT. SMALL CRAFT ADVISORY 
  LEVEL WINDS WILL EXPAND TO AFFECT MOST AREAS THURSDAY NIGHT 
  INTO FRIDAY. 

* WINDS: WINDS WILL INCREASE TO 20 TO 30 KT BY LATE THIS 
  EVENING...PEAKING TONIGHT WITH STRONGEST WINDS BEYOND 5 NM 
  FROM SHORE. AWAY FROM CAPE BLANCO WINDS WILL DECREASE TO 20 KT 
  OR LESS WEDNESDAY MORNING...WHILE WINDS NEAR CAPE BLANCO 
  SHOULD CONTINUE AT 20 TO 25 KT THROUGH THURSDAY. SOUTH WINDS 
  WILL INCREASE TO 20 TO 30 KT THURSDAY INTO FRIDAY...WITH THE 
  POTENTIAL OF GALE FORCE WINDS LATE THURSDAY INTO FRIDAY. 

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

SK

HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR
1 follow-up statement
557 
WHUS76 KMFR 151010
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
310 AM PDT WED OCT 15 2014

...ACTIVE WEATHER PATTERN WILL GENERATE HIGH SEAS AND PERIODS OF
MODERATE TO STRONG WINDS THROUGH THE WEEK...

PZZ350-370-152315-
/O.CAN.KMFR.GL.W.0041.000000T0000Z-141015T1100Z/
/O.CAN.KMFR.SE.W.0060.000000T0000Z-141015T1200Z/
/O.CAN.KMFR.SW.Y.0112.000000T0000Z-141016T1800Z/
/O.EXT.KMFR.SI.Y.0115.000000T0000Z-141018T0600Z/
/O.NEW.KMFR.SW.Y.0113.141015T1200Z-141016T1800Z/
/O.NEW.KMFR.SE.W.0061.141016T1800Z-141018T1800Z/
/O.NEW.KMFR.GL.W.0042.141016T2100Z-141018T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
310 AM PDT WED OCT 15 2014

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 PM PDT
FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 AM
PDT THURSDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM THURSDAY TO 11 AM
PDT SATURDAY...
...GALE WARNING IN EFFECT FROM 2 PM THURSDAY TO 11 PM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 11 AM THURSDAY TO 11 AM
PDT SATURDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE
WARNING IS IN EFFECT FROM 2 PM THURSDAY TO 11 PM PDT FRIDAY. IN
ADDITION...A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN
ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT
UNTIL 11 AM PDT THURSDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS
NOW IN EFFECT UNTIL 11 PM PDT FRIDAY.

* SEAS: WEST SWELL DOMINATED SEAS OF BUILDS TO 13 TO 15 FEET AT 12
  SECONDS THIS AFTERNOON. THURSDAY NIGHT INTO FRIDAY CHAOTIC WIND
  WAVE DOMINATED SEAS INCREASE TO 14 TO 18 FEET AHEAD OF THE NEXT
  STRONG FRONT.

* WINDS: MODERATE WINDS WILL CONTINUE AT 20 TO 25 KT THIS MORNING
  THROUGH TONIGHT. SOUTH WINDS INCREASE TO 20 TO 30 KT ON
  THURSDAY...THEN INCREASE FURTHER TO 30 TO 40 KT FRIDAY.

* AREAS AFFECTED: STEEP SEAS WILL AFFECT ALL COASTAL WATERS...
  WHILE VERY STEEP SEAS WILL IMPACT AREAS BEYOND 5 NM FROM THE
  SHORE. SMALL CRAFT ADVISORY LEVEL WINDS WILL AFFECT ALL AREAS
  TONIGHT...THEN AFFECT AREAS GENERALLY BEYOND 5 NM FROM SHORE
  WEDNESDAY MORNING THROUGH THURSDAY. THURSDAY NIGHT INTO FRIDAY
  SMALL CRAFT ADVISORY LEVEL WINDS WILL AFFECT ALL AREAS NEAR
  SHORE WITH GALES BEYOND 5 NM.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ356-376-152315-
/O.CAN.KMFR.SE.W.0060.000000T0000Z-141015T1200Z/
/O.CAN.KMFR.SW.Y.0112.000000T0000Z-141016T1800Z/
/O.EXT.KMFR.SI.Y.0115.000000T0000Z-141018T0600Z/
/O.NEW.KMFR.SW.Y.0113.141015T1200Z-141016T1800Z/
/O.NEW.KMFR.SE.W.0061.141016T1800Z-141018T1800Z/
/O.NEW.KMFR.GL.W.0042.141016T2100Z-141018T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
310 AM PDT WED OCT 15 2014

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 PM PDT
FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 AM
PDT THURSDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM THURSDAY TO 11 AM
PDT SATURDAY...
...GALE WARNING IN EFFECT FROM 2 PM THURSDAY TO 11 PM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 11 AM THURSDAY TO 11 AM
PDT SATURDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE
WARNING IS IN EFFECT FROM 2 PM THURSDAY TO 11 PM PDT FRIDAY. IN
ADDITION...A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN
ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT
UNTIL 11 AM PDT THURSDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS
NOW IN EFFECT UNTIL 11 PM PDT FRIDAY.

* SEAS: WEST SWELL DOMINATED SEAS OF BUILDS TO 12 TO 14 FEET AT 12
  SECONDS THIS AFTERNOON. THURSDAY NIGHT INTO FRIDAY CHAOTIC WIND
  WAVE DOMINATED SEAS INCREASE TO 12 TO 18 FEET AHEAD OF THE NEXT
  STRONG FRONT.

* WINDS: MODERATE WINDS WILL CONTINUE AT 20 TO 25 KT THIS MORNING
  THROUGH TONIGHT. SOUTH WINDS INCREASE TO 20 TO 30 KT ON
  THURSDAY...THEN INCREASE FURTHER TO 30 TO 40 KT FRIDAY.

* AREAS AFFECTED: STEEP SEAS WILL AFFECT ALL COASTAL WATERS...
  WHILE VERY STEEP SEAS WILL IMPACT AREAS BEYOND 5 NM FROM THE
  SHORE. SMALL CRAFT ADVISORY LEVEL WINDS WILL AFFECT ALL AREAS
  TONIGHT...THEN AFFECT AREAS GENERALLY BEYOND 5 NM FROM SHORE
  WEDNESDAY MORNING THROUGH THURSDAY. THURSDAY NIGHT INTO FRIDAY
  SMALL CRAFT ADVISORY LEVEL WINDS WILL AFFECT ALL AREAS NEAR
  SHORE WITH GALES BEYOND 5 NM.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Oct 14, 1:01 PM PDT, 6 hours 14 minutes earlier.

Area forecast discussion, Oct 14, 1:01 PM PDT, 6 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
101 PM PDT TUE OCT 14 2014

.DISCUSSION...14/12Z NAM/GFS IN.

A COLD FRONT IS NOW MOVING ONSHORE...AND IT IS SLOWING DOWN A BIT
DUE TO SHORT WAVES MOVING UP THE FRONT. MOST OF THE PRECIPITATION
SO FAR HAS FALLEN ON THE COAST AND COAST RANGE. RED MOUND HAS THE
MOST PRECIPITATION SO FAR WITH 2.13 INCHES. WINDS CONTINUE TO PICK
UP OVER THE EAST SIDE WITH SEVERAL STATIONS REPORTING GUSTS TO
AROUND 40 MPH. WEED AIRPORT JUST REPORTED A GUST TO 46 MPH..

A PROGRESSIVE PATTERN IS IN PLACE AND WILL REMAIN SO FOR THE NEXT
WEEK. LONG WAVE TROUGHS WILL MOVE ONSHORE ABOUT EVERY FOUR DAYS OR
SO.

THE FIRST TROUGH AXIS WILL MOVE ONSHORE LATE TONIGHT. THE
ASSOCIATED FRONT WILL PUSH THROUGH THE MEDFORD CWA TODAY...
BRINGING WIDESPREAD RAIN FROM THE CASCADES WEST AND SPOTTIER
COVERAGE OVER THE EAST SIDE. IT WILL ALSO MAKE FOR A WINDY DAY
EAST OF THE CASCADES AND IN THE SHASTA VALLEY. HIGH WIND WARNINGS
ARE IN EFFECT FOR PARTS OF THE EAST SIDE WITH WIND ADVISORIES OVER
MOST OF THE REMAINDER OF THE EAST SIDE AND THE SHASTA VALLEY.

SNOW LEVELS WILL FALL TO AROUND 5500 TO 6000 FEET WEDNESDAY
MORNING WITH A COUPLE OF INCHES OF SNOW EXPECTED IN THE CASCADES,
THERE WILL ALSO BE A CHANCE OF THUNDERSTORMS OVER THE COASTAL
WATERS AND IN THE COASTAL ZONES THIS EVENING THROUGH WEDNESDAY
MORNING.

THE WINDS WILL DIMINISH AFTER THE FRONT PASSES BUT POST-FRONTAL
WIDESPREAD SHOWERS WILL PERSIST UNTIL THE TROUGH KICKS OUT TO THE
EAST WEDNESDAY...THEN SLOWLY DIMINISH THEREAFTER.

AFTER A RELATIVE BREAK IN THE ACTION THURSDAY...THE NEXT INCOMING
TROUGH WILL PUSH A FRONT ONSHORE FRIDAY. THIS WILL BRING ANOTHER
ROUND OF RAIN AND WIND TO THE AREA...BUT NOT AS MUCH AS TODAY'S
SYSTEM. CONDITIONS WILL IMPROVE THROUGH SATURDAY AS WEAK RIDGING
DEVELOPS OVER THE AREA...THEN YET ANOTHER FRONT WILL MOVE ONSHORE
SUNDAY NIGHT INTO MONDAY. STILL MORE SYSTEMS WILL FOLLOW. FALL HAS
ARRIVED!

&&

.AVIATION...14/18Z TAF CYCLE...A COLD FRONT IS MAKING ITS WAY ACROSS
THE AREA TODAY, BUT IT WILL BE SLOW TO PASS. RAIN AND MVFR/IFR CIGS
ARE LIKELY ACROSS THE WEST SIDE, ESPECIALLY THE COAST, WITH LOWER
FLIGHT CONDITIONS POSSIBLE IN HEAVIER SHOWERS. FOR THE EAST SIDE,
EXPECT MOSTLY VFR WITH OCCASIONAL MVFR WITHIN SHOWERS, BUT
PRECIPITATION WILL BE MORE SCATTERED. CONDITIONS ACROSS THE AREA
WILL BECOME MVFR/IFR OVERNIGHT AND INTO TOMORROW MORNING AS POST
FRONTAL SHOWERS CONTINUE. ALSO OF CONCERN, STRONG GUSTY WINDS ARE
EXPECTED AHEAD OF THE FRONT ACROSS THE EAST SIDE AND WITHIN THE
SHASTA VALLEY. WINDS WILL DIMINISH ONCE THE FRONT PASSES LATE THIS
EVENING AND TONIGHT.  -BPN

&&

.MARINE...UPDATED 830 AM PDT TUE 14 OCT 2014...SOUTH WINDS ARE
DECREASING BEHIND THE COLD FRONT THAT HAS MOVED INLAND.

THE MODELS SHOW A STRONGER SYSTEM ARRIVING TONIGHT WITH SMALL CRAFT
ADVISORY WINDS AND SEAS SPREADING OVER PRETTY MUCH ALL OF THE
COASTAL WATERS.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 11 PM PDT THIS EVENING FOR ORZ030-031.
     WIND ADVISORY UNTIL 2 PM PDT THIS AFTERNOON FOR ORZ030-031.
     WIND ADVISORY UNTIL 11 PM PDT THIS EVENING FOR ORZ029.

CA...HIGH WIND WARNING UNTIL 11 PM PDT THIS EVENING FOR CAZ085.
     WIND ADVISORY UNTIL 2 PM PDT THIS AFTERNOON FOR CAZ085.
     WIND ADVISORY UNTIL 11 PM PDT THIS EVENING FOR CAZ084.
     RED FLAG WARNING UNTIL 5 PM PDT THIS AFTERNOON FOR CAZ281.
     WIND ADVISORY UNTIL 11 PM PDT THIS EVENING FOR CAZ081.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS FROM 11 PM
        THIS EVENING TO 5 PM PDT WEDNESDAY FOR PZZ350-356-370-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 AM PDT THURSDAY
        FOR PZZ350-356-370-376.

15/15/06

In the hours before

Local storm report, Oct 14, 5:13 PM PDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
513 PM PDT TUE OCT 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HEAVY RAIN       7 NNE POWERS            42.97N 124.01W
10/14/2014  M1.56 INCH       COOS               OR   TRAINED SPOTTER

            24 HR RAINFALL ENDING AT 5 PM PDT. BETWEEN 8 AM PDT AND 5
            PM PDT RECEIVED 1.21 INCH OF RAIN.

&&

BUNNAG

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 10:57 PM PDTWind AdvisoryMFRKlamath, Lake6 hr
Oct 15, 3:10 AM PDTGale WarningMFR62 hr
Oct 15, 3:10 AM PDTHazardous Seas WarningMFR71 hr
Oct 15, 3:10 AM PDTSmall Craft Advisory for Hazardous SeasMFR3 days
Oct 15, 8:06 AM PDTSmall Craft Advisory for WindsMFR66 hr

Nearby

Gale Warnings in Oregon, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.